Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Krull dimension of modules and involutive ideals


Author: S. C. Coutinho
Journal: Proc. Amer. Math. Soc. 123 (1995), 1647-1654
MSC: Primary 16S32; Secondary 16P90
MathSciNet review: 1243163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we establish an upper bound for the Krull dimension of a module over a Weyl algebra in terms of a geometrical invariant of its characteristic variety, the involutive dimension. This is followed by some examples which show that this inequality may be strict.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16S32, 16P90

Retrieve articles in all journals with MSC: 16S32, 16P90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1243163-9
Article copyright: © Copyright 1995 American Mathematical Society